MathSciNet Relay Station
MathSciNet bibliographic data
MR2287145 16Y60 (03G25)
Zhan, Jianming; Dudek, Wiesław A. Fuzzy $h$-ideals of hemirings. Inform. Sci. 177 (2007), no. 3, 876–886.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement